Login

Publications

Titre  
 
Articles de périodiques
Ciobanu, L., & Hermiller, S. (2014). Conjugacy growth series and languages in groups. Transactions of the American Mathematical Society, 366(5), 2803-2825.
   
Ciobanu, L., Hermiller, S., Holt, D., & Rees, S. (2014). Conjugacy languages in groups. arXiv preprint arXiv:1401.7203.
   
Brough, T., Ciobanu, L., & Elder, M. (2014). Permutation closures of context-free and indexed languages. .
   
Antolin, Y., & Ciobanu, L. (2014). Finite generating sets of relatively hyperbolic groups and applications to geodesic languages. arXiv preprint arXiv:1402.2985.
   
Ciobanu, L., Holt, D. F., & Rees, S. (2013). Sofic groups: graph products and graphs of groups. arXiv preprint arXiv:1212.2739.
   
Ciobanu, L., Fine, B., & Rosenberger, G. (2013). The Surface Group Conjecture: Cyclically Pinched and Conjugacy Pinched One-Relator Groups. Results in Mathematics, 64(1-2), 175-184.
   
Ciobanu, L., Holt, D. F., & Rees, S. (2013). Rapid decay is preserved by graph products. Journal of Topology and Analysis, 5(02), 225-237.
   
Antolin, Y., & Ciobanu, L. (2013). Geodesic growth in right-angled and even Coxeter groups. European Journal of Combinatorics, 34(5), 859-874.
   
Ciobanu, L., Holt, D. F., & Rees, S. (2012). Rapid decay and Baum-Connes for large type Artin groups. arXiv preprint arXiv:1203.1198.
   
Ciobanu, L., Fine, B., & Rosenberger, G. (2012). Classes of Groups Generalizing a Theorem of Benjamin Baumslag. arXiv preprint arXiv:1210.3950.
   
Antolin, Y., Ciobanu, L., & Viles, N. (2012). On the asymptotics of visible elements and homogeneous equations in surface groups. Groups, Geometry, and Dynamics, 6(4), 619-638.
   
Ciobanu, L., Fine, B., & Rosenberger, G. (2011). On Lyndon's equation in some Lambda-free groups and HNN extensions. Journal of Group Theory, 14(3), 333-339.
   
Ciobanu, L., & Houcine, A. O. (2010). The monomorphism problem in free groups. Archiv der Mathematik, 94(5), 423-434.
   
Brady, N., Ciobanu, L., Martino, A., & O Rourke, S. (2009). The equation xp yq = zr and groups that act freely on Λ-trees. Transactions of the American Mathematical Society, 361(1), 223-236.
   
Carbone, L., & Ciobanu, L. (2007). Characterization of non-minimal tree actions. Revue Roumaine de Mathematiques Pures et Appliquees, 52(4), 377-388.
   
Ciobanu, L. (2007). Polynomial-time complexity for instances of the endomorphism problem in free groups. International Journal of Algebra and Computation, 17(02), 289-328.
   
Ciobanu, L., & Radomirovic, S. (2006). Restricted walks in regular trees. the electronic journal of combinatorics, 13(R93).
   
Ciobanu, L., & Dicks, W. (2006). Two examples in the Galois theory of free groups. Journal of Algebra, 305(1), 540-547.
   
 
Page 1 de 1
*Format bibliographique : APA5